# SDR JJBA20240513021

- Difficulty date: April 17, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LIFTING AND LOWERING MECHANISI, FWD BOX SUPPORT CRACKED BTW FR 61-62 AND BTW STR 3R-4R	CORGO DOOR LIFTING AND LOWERING MECHANISM FWD BOX SUPPORT REPLACED
